# SDR UIEA2010121500192

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 65,498 hours, 11,084 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, WEAR WAS FOUND IN THE NOSE CARGO DOOR - 2L INTERCOSTAL LATCH FITTING BEARING (REF FIG 1).  BEARING (PN KPW19-1P) HAS A DENT (SMALL CHIP BROKEN OUT FROM BEARING) MEASURING: 0.224 INCH WIDTH AND 0.10 INCH DEPTH.  THE DENT EXCEEDS THE AMM 52-31-06, FIG 601, WEAR LIMITS.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS IAW SRM 51-10-02, SCHEDULE REPEAT INSPECTIONS PRIOR TO EACH FLIGHT AND PERMANENT REPAIR WITHIN 50 CYCLES AFTER PART 1.)
